MAUDE Adverse Event Report: TERUMO CLINICAL SUPPLY CO., LTD. PRIORITY ONE AC; ASPIRATION THROMBECTOMY CATHETER

TERUMO CLINICAL SUPPLY CO., LTD. PRIORITY ONE AC; ASPIRATION THROMBECTOMY CATHETER
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported injury to a patient in the catheterization lab for a non-stemi, where an attempt was made to aspirate a clot.Using a right radial approach with a 6f guide ebu, a percutaneous coronary intervention (pci) with a 2.5mm balloon was performed.The priority one catheter crossed, and the clot was aspirated.However, as the catheter was being withdrawn from the third diagonal, resistance was encountered, and additional force used to remove it caused the tip on p1 to dislodge and remain inside the coronary artery.The patient was stable but was transferred to the for further intervention, which was not performed as the patient remained stable.The procedure conducted was a heart catheterization, with no blood loss reported.The patient has a history of chest pain.

Brand Name
PRIORITY ONE AC
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
TERUMO CLINICAL SUPPLY CO., LTD.
3 kawashima-takehayamachi
kakamigahara
gifu, 501-6 024
JA  501-6024
MDR Report Key19581991
Report Number2243441-2024-00019
Device Sequence Number11645202
Product Code QEZ
UDI-Device Identifier04987350779373
UDI-Public04987350779373
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2024
Report Date (Section F) 06/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number25-1011
Device Lot Number231031Y
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2024
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.014 MANMO WIRE BSC; 2.5MM PCI BALLOON; 6F GLIDE SHEATH; 6F MEDTRONIC WBU CORONARY GUIDE CATH
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/16/2024